# SDR CALA0101015

- Difficulty date: November 29, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 22,903 hours, 12,081 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Part number: 72067002
- Part serial: 0562
- Condition: Failed
- Location: Oven
- Part time: 25,326 hours, 6,874 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN CABIN AFTER TAKEOFF FROM IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING BY MAINTENANCE FOUND THAT THE FIRST CLASS GALLEY NR 1 OVEN WAS ON AND THE EXHAUST FAN WAS NOT OPERATING.  THE OVEN AND CONTROLLER WERE REMOVED AND REPLACED.  BOTH PACK COALESCER BAGS WERE REPLACED.  THE ENGINES WERE OPERATED AT TAKEOFF POWER AND A HEAT CYCLE WAS RUN WITH NO DEFECTS NOTED.
